Tilting Bundles on Rational Surfaces and Quasi-Hereditary Algebras
Annales de l'Institut Fourier, Volume 64 (2014) no. 2, p. 625-644

Let X be any rational surface. We construct a tilting bundle T on X. Moreover, we can choose T in such way that its endomorphism algebra is quasi-hereditary. In particular, the bounded derived category of coherent sheaves on X is equivalent to the bounded derived category of finitely generated modules over a finite dimensional quasi-hereditary algebra A. The construction starts with a full exceptional sequence of line bundles on X and uses universal extensions. If X is any smooth projective variety with a full exceptional sequence of coherent sheaves (or vector bundles, or even complexes of coherent sheaves) with all groups Ext q for q2 vanishing, then X also admits a tilting sheaf (tilting bundle, or tilting complex, respectively) obtained as a universal extension of this exceptional sequence.

Nous construisons un faisceau basculant sur toute surface projective rationnelle lisse. Pour ce faire, nous partons d’une suite exceptionnelle complète de fibrés en droites auxquelles nous appliquons des extensions universelles. De plus, il est possible de choisir ce faisceau basculant de telle sorte que son algèbre d’endomorphismes est quasi-héréditaire.

DOI : https://doi.org/10.5802/aif.2860
Classification:  14J26,  16G20,  18E30
Keywords: tilting bundle, rational surface, quasi-hereditary algebra
@article{AIF_2014__64_2_625_0,
     author = {Hille, Lutz and Perling, Markus},
     title = {Tilting Bundles on Rational Surfaces and Quasi-Hereditary Algebras},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {2},
     year = {2014},
     pages = {625-644},
     doi = {10.5802/aif.2860},
     mrnumber = {3330917},
     zbl = {06387287},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_2_625_0}
}
Hille, Lutz; Perling, Markus. Tilting Bundles on Rational Surfaces and Quasi-Hereditary Algebras. Annales de l'Institut Fourier, Volume 64 (2014) no. 2, pp. 625-644. doi : 10.5802/aif.2860. http://www.numdam.org/item/AIF_2014__64_2_625_0/

[1] Barth, W.; Peters, C.; Van De Ven, A. Compact complex surfaces, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 4 (1984), pp. x+304 | Article | MR 749574 | Zbl 1036.14016

[2] Beĭlinson, A. A. Coherent sheaves on P n and problems in linear algebra, Funktsional. Anal. i Prilozhen., Tome 12 (1978) no. 3, p. 68-69 | Article | MR 509388 | Zbl 0402.14006

[3] Bondal, A. I. Representations of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat., Tome 53 (1989) no. 1, pp. 25-44 | MR 992977 | Zbl 0692.18002

[4] Bondal, A. I.; Van Den Bergh, M. Generators and representability of functors in commutative and noncommutative geometry, Mosc. Math. J., Tome 3 (2003) no. 1, p. 1-36, 258 | MR 1996800 | Zbl 1135.18302

[5] Buchweitz, Ragnar-Olaf; Hille, Lutz Hochschild (co-)homology of schemes with tilting object, Trans. Amer. Math. Soc., Tome 365 (2013) no. 6, pp. 2823-2844 | Article | MR 3034449 | Zbl 1274.14018

[6] Dlab, Vlastimil; Ringel, Claus Michael The module theoretical approach to quasi-hereditary algebras, Representations of algebras and related topics (Kyoto, 1990), Cambridge Univ. Press, Cambridge (London Math. Soc. Lecture Note Ser.) Tome 168 (1992), pp. 200-224 | MR 1211481 | Zbl 0793.16006

[7] Fulton, William Introduction to toric varieties, Princeton University Press, Princeton, NJ, Annals of Mathematics Studies, Tome 131 (1993), pp. xii+157 (The William H. Roever Lectures in Geometry) | MR 1234037 | Zbl 0813.14039

[8] Hille, L. Exceptional sequences of line bundles on toric varieties, Mathematisches Institut, Georg-August-Universität Göttingen: Seminars 2003/2004, Universitätsdrucke Göttingen, Göttingen (2004), pp. 175-190 | MR 2181579 | Zbl 1098.14524

[9] Hille, Lutz; Perling, Markus Exceptional sequences of invertible sheaves on rational surfaces, Compos. Math., Tome 147 (2011) no. 4, pp. 1230-1280 | Article | MR 2822868 | Zbl 1237.14043

[10] Kapranov, M. M. On the derived categories of coherent sheaves on some homogeneous spaces, Invent. Math., Tome 92 (1988) no. 3, pp. 479-508 | Article | MR 939472 | Zbl 0651.18008

[11] Kawamata, Yujiro Derived categories of toric varieties, Michigan Math. J., Tome 54 (2006) no. 3, pp. 517-535 | Article | MR 2280493 | Zbl 1159.14026

[12] Oda, Tadao Convex bodies and algebraic geometry, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 15 (1988), pp. viii+212 (An introduction to the theory of toric varieties, Translated from the Japanese) | MR 922894 | Zbl 0628.52002

[13] Orlov, D. O. Projective bundles, monoidal transformations, and derived categories of coherent sheaves, Izv. Ross. Akad. Nauk Ser. Mat., Tome 56 (1992) no. 4, pp. 852-862 | Article | MR 1208153 | Zbl 0798.14007